# SDR 2010F00165

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,751 hours, 36,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: S52176204206
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CREW DOOR LOWER FWD PAN IS CORRODED OUTSIDE SRM LIMITS APPROXIMATELY 3 INCHES FWD OF BOTTOM SPLICE AT INNER SKIN. (LEVEL II)  REMOVED INTERCOSTAL IAW ATR 72 SRM 51-25-01 REV 77. REMOVED CORROSION FROM INTERCOSTAL IAW ATR 72 SRM 51-21-42 REV 77 AND ATR 72 SRM 51-21-58 REV 77.  FOUND INTERCOSTAL TO BE OUT OF LIMITS IAW ATR 72 SRM 52-11-00 FIG 301 ITEM 3(C) REV 77.  UPON REMOVAL OF INTERCOSTAL FOUND CORROSION ON INNER SURFACE OF EXTERNAL SKIN.  REMOVED CORROSION IAW ATR 72 SRM 51-21-42 REV 77 AND ATR 72 SRM 51-21-58 REV 77.  RECEIVED NEW INTERCOSTAL P/N S5217620720201 AND MATCH DRILLED IT TO EXISTING STRUCTURE.  INSTALLED NEW INTERCOSTAL IAW ATR 72 SRM 51-25-01 REV 77 AND ATR 72 SRM 51-25-04 REV 77.
